# SDR SWAA2022120979573

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 71,552 hours, 42,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Out Of Limits
- Location: Rt Wing Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 FLAP FAIRING HANGING DOWN WITH FLAPS UP / [01] R & R NR 2 FLAP BEAM ASSY, OPS CHECKED GOOD IAW AMM 27-51-28.
